American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Claude Brezinski, Yi He, Xing-Biao Hu, Michela Redivo-Zaglia and Jian-Qing Sun. Multistep $\varepsilon$--algorithm, Shanks' transformation, and the Lotka--Volterra system by Hirota's method. Math. Comp. 81 (2012) 1527-1549.
Abstract, references, and article information   
View Article: PDF

[2] Roger Alexander. Index-doubling in sequences by Aitken extrapolation. Math. Comp. 72 (2003) 1947-1961. MR 1986814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Avram Sidi. New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences. Math. Comp. 71 (2002) 1569-1596. MR 1933045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stéphane Descombes. Convergence of a splitting method of high order for reaction-diffusion systems. Math. Comp. 70 (2001) 1481-1501. MR 1836914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Avram Sidi. Extrapolation methods and derivatives of limits of sequences. Math. Comp. 69 (2000) 305-323. MR 1665967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guohui Zhou. How accurate is the streamline diffusion finite element method?. Math. Comp. 66 (1997) 31-44. MR 1370859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuesheng Xu and Yunhe Zhao. An extrapolation method for a class of boundary integral equations. Math. Comp. 65 (1996) 587-610. MR 1333328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Avram Sidi. Convergence analysis for a generalized Richardson extrapolation process with an application to the $d\sp {(1)}$-transformation on convergent and divergent logarithmic sequences . Math. Comp. 64 (1995) 1627-1657. MR 1312099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Elsner. On a sequence transformation with integral coefficients for Euler's constant . Proc. Amer. Math. Soc. 123 (1995) 1537-1541. MR 1233969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew H. Van Tuyl. Acceleration of convergence of a family of logarithmically convergent sequences . Math. Comp. 63 (1994) 229-246. MR 1234428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Levrie and Lisa Jacobsen. Convergence acceleration for generalized continued fractions . Trans. Amer. Math. Soc. 305 (1988) 263-275. MR 920158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Avram Sidi. A user-friendly extrapolation method for oscillatory infinite integrals . Math. Comp. 51 (1988) 249-266. MR 942153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Winfried Auzinger. Defect corrections for multigrid solutions of the Dirichlet problem in general domains . Math. Comp. 48 (1987) 471-484. MR 878685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. McCabe and G. M. Phillips. Aitken sequences and generalized Fibonacci numbers . Math. Comp. 45 (1985) 553-558. MR 804944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Claude Brezinski. Some new convergence acceleration methods . Math. Comp. 39 (1982) 133-145. MR 658218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Göran Starius. Asymptotic expansions for a class of elliptic difference schemes . Math. Comp. 37 (1981) 321-326. MR 628698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Monegato and J. N. Lyness. On the numerical evaluation of a particular singular two-dimensional integral . Math. Comp. 33 (1979) 993-1002. MR 528052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. B. Keller and V. Pereyra. Symbolic generation of finite difference formulas . Math. Comp. 32 (1978) 955-971. MR 0494848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Victor Pereyra, Wlodzimierz Proskurowski and Olof Widlund. High order fast Laplace solvers for the Dirichlet problem on general regions . Math. Comp. 31 (1977) 1-16. MR 0431736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1